Alert archive / Alabama / River Flood Warnings in 2011

River Flood Warning 9, NWS Birmingham, AL

March 9, 2011Jefferson County, Alabama

NWS Birmingham, AL issued this river flood warning at Mar 9, 2011, 5:27 AM CST for Jefferson County, Alabama. It took effect at Mar 9, 2011, 5:47 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 5:27 AM CST (11:27 UTC)
In effect from
Mar 9, 2011, 5:47 AM CST
Expired
Mar 9, 2011, 9:26 PM CST
In force
16 hr
Issued by
NWS Birmingham, AL
Flood severity
Minor

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 44 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Village Creek (AL) at Avenue W in Ensley (ENSA1).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02458450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WGUS44 KBMX 091127
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
527 AM CST WED MAR 9 2011

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ALABAMA... 

  VILLAGE CREEK AT AVENUE W AFFECTING JEFFERSON COUNTY.

.HEAVY RAINFALL OF ONE TO TWO INCHES HAS OCCURRED SINCE TUESDAY
AFTERNOON OVER THE VILLAGE CREEK BASIN...AND ADDITIONAL RAINFALL
DURING THE NEXT HOUR WILL SEND VILLAGE CREEK OUT OF ITS BANKS. 
A FLOOD WARNING IS NOW IN EFFECT FOR VILLAGE CREEK AT AVENUE W.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED LATER THIS MORNING.

&&

ALC073-092327-
/O.NEW.KBMX.FL.W.0009.110309T1147Z-110310T0326Z/
/ENSA1.1.ER.110309T1147Z.110309T1300Z.110309T1526Z.NO/
527 AM CST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
   VILLAGE CREEK AT AVENUE W.
* UNTIL LATE THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 AM WEDNESDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 10 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY 6 AM AND CONTINUE TO RISE TO
  NEAR 11 FEET BY 8 AM.  A SLOW FALL AFTER THAT TIME IS FORECAST WITH
  THE CREEK FALLING BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 11.5 FEET...AVENUE W AND OTHER LOCAL STREETS IN THE AREA
  BECOME IMPASSABLE. AT 10 FEET...FLOODING OF LOW LYING AREAS IN THE
  VICINITY OF AVENUE W OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 4:58 AM CST, 29 minutes earlier.

Area forecast discussion, Mar 9, 4:58 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 AM CST WED MAR 9 2011

.DISCUSSION...

HIGHER DEW POINTS CREEPING FURTHER NORTH INTO ALABAMA THIS
MORNING...WITH UPPER 50S ALREADY MOVING INTO THE SOUTHWEST
PORTIONS OF THE CWA NEAR DEMOPOLIS. WARM FRONTAL BOUNDARY IS JUST
TO THE SOUTHWEST OF THE AREA STRETCHED ACROSS CENTRAL MISSISSIPPI
INTO COASTAL ALABAMA. THIS BOUNDARY IS EXPECTED TO MAKE A LITTLE
FURTHER PROGRESS INTO CENTRAL ALABAMA THIS MORNING BEFORE BEING
OVERTAKEN BY THE COLD FRONT LATER THIS AFTERNOON. DEPENDING ON HOW
FAR NORTH THIS BOUNDARY PROGRESSES WILL HELP DETERMINE HOW
UNSTABLE WE WILL BECOME. LATEST MODELS TRENDS CONTINUE TO SHOW THE
BEST WINDOW OF OPPORTUNITY MAINLY SOUTH OF AN ALICEVILLE TO
CLANTON LINE THIS MORNING AND SHIFTING EASTWARD DURING THE
AFTERNOON TO A CLANTON TO LAFAYETTE LINE. LI'S OF -4 TO -8 THIS
MORNING ACROSS THE SOUTHWEST ALONG WITH CAPE FROM 1800-2200 J/KG
ARE POSSIBLE. HOWEVER...BEST LIFT IS SOMEWHAT OFFSET AND SHIFTS TO
THE SOUTHEAST PART OF THE CWA BY 18Z. TOTAL TOTALS ARE WEAK DURING
THE MORNING REMAINING UNDER 50 WITH BETTER VALUES TO OUR SOUTH.
THIS AFTERNOON DOES BRING A MEAGER SPIKE TO OUR WEST WITH
INSTABILITY MORE IN LINE WITH THE COLD FRONT. MAIN THREAT WILL BE
THE HEAVY RAIN TODAY WITH ALREADY WET SOILS FROM SATURDAY'S
RAINS AND ANYWHERE FROM 2 TO POSSIBLY 6 INCHES OF RAINFALL WITH
ISOLATED HIGHER TOTALS ACROSS PORTIONS OF THE WEST NOT OUT OF THE
QUESTION. BOTTOM LINE WILL BE A HEAVY RAIN/FLOOD EVENT WITH
ISOLATED SEVERE THUNDERSTORMS ACROSS MAINLY THE SOUTH NOT TO BE
RULED OUT.

FRONT SHOULD MOVE ACROSS ALABAMA DURING THE AFTERNOON AND EVENING
HOURS FROM WEST TO EAST. WILL CONTINUE WITH RAIN CHANCES ENDING
FOR THE MOST PART IN THE EVENING BUT COULD HAVE SOME WRAP AROUND
LIGHT SHOWERS IN THE NORTHERN COUNTIES ON THURSDAY BEFORE THE
MOISTURE EXITS AND HIGH PRESSURE BEGINS TO BUILD IN OVER THE
PLAINS ON THURSDAY AND THE GULF COAST ON FRIDAY. MUCH COOLER
READINGS ARE ON TAP FOR THURSDAY WITH HIGHS IN THE 50S AND LOWS IN
THE 30S GENERALLY. WILL LIKELY HAVE SOME LINGERING CLOUDINESS ON
THURSDAY WITH THE WRAP AROUND ACTIVITY. TEMPERATURES WILL
MODERATE AS WE MOVE INTO THE WEEKEND.

RAIN CHANCES RETURN BY THE BEGINNING OF NEXT WEEK. CONFIDENCE
CONTINUES TO BE LOW DUE TO TIMING ISSUES IN THE EXTENDED WITH THE
MODELS. GFS HAS TRENDED SLIGHTLY SLOWER WITH OUR NEXT SYSTEM. EURO
IS NOW INTRODUCING RAINFALL BACK BUT SLIGHTLY LATER THAN MONDAY
DAY FOR THE MOST PART. GFS IS RATHER QUICK TO DEVELOP THE LOW OVER
TEXAS ON SUNDAY SENDING IT EASTWARD BY MONDAY. HAVE SOME LOW POPS
IN FOR MONDAY...BUT THINK THAT IT MAY TAKE LATE MONDAY OR TUESDAY
TO SUFFICIENTLY ERODE THE RIDGE OVER THE DEEP SOUTH INTO THE GULF.

08/MNK

.HYDROLOGY...

LATEST TRENDS HAVE STORM TOTAL RAINFALL OF GENERALLY 2 TO OVER 5
INCHES THROUGH EARLY THURSDAY...WITH ISOLATED LOCALLY GREATER
AMOUNTS POSSIBLE ACROSS THE WEST. SOILS HAVE MOISTENED FOLLOWING
THE PAST WEEKENDS RAINFALL AND CENTRAL ALABAMA STREAMS AND RIVERS
ARE RUNNING AT OR ABOVE NORMAL LEVELS. WITH ONGOING HEAVY RAIN
AND ADDITIONAL RAINFALL EXPECTED TODAY...THIS COULD RESULT IN
RISES ALONG RIVERS AND STREAMS AGAIN...AND AT THIS TIME SOME MINOR
RIVER FLOODING COULD DEVELOP...ESPECIALLY ON PARTS OF THE
TOMBIGBEE AND LOWER WARRIOR RIVERS.

IN ADDITION TO RIVER FLOODING...FLASH FLOODING WILL REMAIN A
CONCERN. WITH GROUND MOISTURE VALUES FAIRLY HIGH AND ONGOING HEAVY
RAINFALL TO CONTINUE...EXCESSIVE RUNOFF COULD CONTINUE TO RESULT
IN SOME LOCALIZED FLASH FLOODING TODAY. THUS A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA WHICH IS IN EFFECT
THROUGH MIDNIGHT TONIGHT.

08/MNK

&&

.AVIATION...06Z TAF DISCUSSION.

HEAVY RAIN CONTINUES OVER WESTERN ALABAMA THIS EVENING. THIS
RAINFALL WILL SLOWLY WORK EASTWARD WITH TIME AND AFFECT THE
NORTHERN TAF SITES BEFORE 12Z. ALTHOUGH A FEW BREAKS IN THE
RAINFALL CAN BE EXPECTED AT TIMES...THE PREVAILING CONDITIONS WILL
FEATURE MODERATE TO HEAVY RAINFALL WITH VCTS...WHICH WILL CAUSE
MVFR CEILINGS AND VISIBILITIES. IFR CONDITIONS WILL BE POSSIBLE
WITH HEAVIER THUNDERSTORMS.

THE SOUTHERN TAF LOCATIONS WILL DETERIORATE GENERALLY AFTER 12Z
WITH REGARDS TO WEATHER ALTHOUGH LOWER CEILINGS ARE PROBABLE
BEFORE THEN. WINDS WILL REMAIN STEADY THROUGH THE PERIOD FROM THE
SOUTHEAST AROUND 08-12 KTS...WITH HIGHER GUSTS UP TO 25 KTS. WINDS
WILL SHIFT TO THE WEST NORTHWEST TOMORROW EVENING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND
MONITORED FOR ACCURACY.

88

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  42  49  34  56 / 100  40  30  10   0
ANNISTON    68  42  51  32  59 / 100  50  20  10   0
BIRMINGHAM  69  40  50  33  58 / 100  30  20   0   0
TUSCALOOSA  73  41  55  34  62 / 100  20  10   0   0
CALERA      71  41  52  34  60 / 100  30  10   0   0
AUBURN      68  44  54  33  60 / 100  60  10   0   0
MONTGOMERY  74  45  58  35  62 / 100  50  10   0   0
TROY        72  44  59  33  61 / 100  60  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

08/88
Hazardous weather outlook, Mar 8, 7:45 PM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CST TUE MAR 8 2011

ALZ011>015-017>050-100147-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
745 PM CST TUE MAR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

HEAVY RAINFALL IS EXPECTED TO CONTINUE ACROSS WESTERN COUNTIES AS
A SIGNIFICANT STORM SYSTEM DEVELOPS WEST OF ALABAMA. THIS HEAVY
RAIN WILL LIKELY LEAD TO LOCALIZED FLOODING IN AREAS ALONG AND WEST
OF A LINE FROM UNIONTOWN...TO BIRMINGHAM...TO ONEONTA.

WINDS OUT AHEAD OF THE SHOWERS AND THUNDERSTORMS COULD
INCREASE TO 25 MPH WITH HIGHER GUSTS.

ISOLATED TORNADO THREAT WILL BEGIN AFTER MIDNIGHT IN THE EXTREME
SOUTHWESTERN COUNTIES OF CENTRAL ALABAMA NEAR LINDEN AND
LIVINGSTON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MODERATE TO LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE TO
SLOWLY MOVE AND DEVELOP EASTWARD ACROSS CENTRAL ALABAMA DURING THE
DAY ON WEDNESDAY. STORM TOTAL RAINFALL OF TWO TO FIVE INCHES...WITH
LOCALLY HIGHER AMOUNTS...WILL LIKELY PRODUCE AREAS OF FLASH FLOODING
AND MINOR RIVER FLOODING. THERE IS A HIGH LEVEL OF CONFIDENCE OF THE
FLOODING THREAT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT FOR DAMAGING WINDS...
SMALL HAIL...AND ISOLATED TORNADOES ARE ALSO POSSIBLE ACROSS CENTRAL
ALABAMA ON WEDNESDAY. THERE IS A SMALL RISK FOR THESE STORMS TO
DEVELOP AS FAR NORTH AS THE INTERSTATE 20 CORRIDOR...
HOWEVER...THE GREATEST RISK WILL GENERALLY BE ALONG AND SOUTH OF A
LINE FROM ALICEVILLE TO AUBURN.

FINALLY...BREEZY CONDITIONS ARE TO CONTINUE THROUGH THURSDAY BOTH
AHEAD AND BEHIND THE FRONT. SUSTAINED WINDS OF 15 TO 25 MPH WITH
HIGHER GUSTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NEEDED TONIGHT AND WEDNESDAY DUE TO THE THREAT OF FLOODING AND
SEVERE WEATHER.

73

In the hours before

Special weather statement, Mar 8, 11:55 PM CST, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 PM CST TUE MAR 8 2011

ALZ033-040-090645-
DALLAS AL-PERRY AL-
1155 PM CST TUE MAR 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND DALLAS COUNTIES UNTIL
1245 AM CST...

AT 1155 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VALDEN TO CAMDEN...AND
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MARION...
  SELMA...
  VALLEY GRANDE...
  VALDEN...
  BOGUE CHITTO...

&&

LAT...LON 3209 8719 3211 8723 3215 8726 3220 8733
      3220 8735 3257 8750 3288 8740 3270 8702
      3266 8701 3266 8695 3265 8691 3205 8716
TIME...MOT...LOC 0555Z 208DEG 40KT 3257 8741 3205 8721

75
Special weather statement, Mar 9, 1:15 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 AM CST WED MAR 9 2011

ALZ039-090745-
MARENGO AL-
115 AM CST WED MAR 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 145 AM
CST...

AT 108 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINDEN...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  THOMASTON...
  DAYTON...
  CONSUL...
  FAUNSDALE...
  OLD SPRING HILL...

&&

LAT...LON 3252 8779 3248 8772 3249 8752 3215 8753
      3210 8787 3231 8794
TIME...MOT...LOC 0715Z 229DEG 44KT 3232 8774
Special weather statement, Mar 9, 1:37 AM CST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 AM CST WED MAR 9 2011

ALZ033-039-040-090815-
DALLAS AL-MARENGO AL-PERRY AL-
137 AM CST WED MAR 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERRY...DALLAS AND
NORTHEASTERN MARENGO COUNTIES UNTIL 215 AM CST...

AT 132 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FAUNSDALE TO DAYTON TO
THOMASTON...AND MOVING NORTHEAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIONTOWN...
  SELMONT-WEST SELMONT...
  SELMA...
  VALLEY GRANDE...
  CONSUL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3214 8760 3249 8757 3249 8752 3257 8752
      3260 8696 3218 8693 3216 8728 3220 8733
      3220 8736 3223 8738 3224 8741 3227 8744
      3226 8751 3214 8752
TIME...MOT...LOC 0736Z 218DEG 43KT 3252 8753 3237 8754
          3224 8760
Special weather statement, Mar 9, 2:47 AM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 AM CST WED MAR 9 2011

ALZ032-033-039-040-090930-
DALLAS AL-HALE AL-MARENGO AL-PERRY AL-
247 AM CST WED MAR 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE...PERRY...WESTERN
DALLAS AND NORTHEASTERN MARENGO COUNTIES UNTIL 330 AM CST...

AT 246 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENSBORO TO THOMASTON...
AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GREENSBORO...
  UNIONTOWN...
  MARION...
  THOMASTON...
  FAUNSDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3219 8772 3271 8764 3280 8742 3282 8703
      3238 8710 3227 8747 3227 8750 3225 8751
TIME...MOT...LOC 0847Z 240DEG 48KT 3267 8755 3227 8763
Special weather statement, Mar 9, 4:59 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 AM CST WED MAR 9 2011

ALZ023>025-031>034-039-091145-
BIBB AL-GREENE AL-HALE AL-JEFFERSON AL-MARENGO AL-PERRY AL-SHELBY
AL-TUSCALOOSA AL-
459 AM CST WED MAR 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...
TUSCALOOSA...WESTERN SHELBY...BIBB...SOUTHEASTERN GREENE...HALE...
PERRY AND NORTHERN MARENGO COUNTIES UNTIL 545 AM CST...

AT 458 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SAMANTHA TO DEMOPOLIS...AND
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HOLT...
  GREENSBORO...
  MARION...
  BRENT...
  HUEYTOWN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3252 8790 3252 8785 3258 8788 3261 8787
      3259 8786 3260 8784 3262 8787 3348 8759
      3353 8732 3352 8727 3355 8723 3365 8665
      3283 8699 3283 8701 3251 8713 3247 8792
TIME...MOT...LOC 1059Z 259DEG 50KT 3342 8750 3249 8780

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:21 PM CSTSpecial Weather StatementBMXLamar24 min
Mar 8, 7:06 PM CSTAreal Flood WarningBMXLamar3 hr
Mar 8, 8:42 PM CSTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Pickens, Sumter3 hr
Mar 8, 9:00 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Mar 8, 9:49 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby36 hr
Mar 8, 9:49 PM CSTRiver Flood WarningBMXBibb, Dallas, Perry61 hr
Mar 8, 10:33 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter9 days
Mar 8, 10:38 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo8 days
Mar 8, 11:21 PM CSTAreal Flood AdvisoryBMXGreene, Hale, Lamar, Marengo, Pickens, Sumter3 hr
Mar 8, 11:55 PM CSTSpecial Weather StatementBMXDallas, Perry50 min
Mar 9, 1:02 AM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Marion, Tuscaloosa, Walker, Winston3 hr
Mar 9, 1:15 AM CSTSpecial Weather StatementBMXMarengo30 min
Mar 9, 1:37 AM CSTSpecial Weather StatementBMXDallas38 min
Mar 9, 2:29 AM CSTFlash Flood WarningBMXFayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more6 hr
Mar 9, 2:47 AM CSTSpecial Weather StatementBMXPerry43 min
Mar 9, 3:32 AM CSTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Perry, Sumter3 hr
Mar 9, 3:56 AM CSTAreal Flood AdvisoryBMXBibb, Blount, Jefferson, Shelby, Tuscaloosa3 hr
Mar 9, 4:21 AM CSTFlash Flood WarningBMXBibb, Greene, Hale, Marengo, Perry, Sumter and 1 more6 hr
Mar 9, 4:38 AM CSTSevere Thunderstorm WarningBMXMarengo, Sumter37 min
Mar 9, 4:59 AM CSTSpecial Weather StatementBMXBibb, Hale, Jefferson, Perry, Tuscaloosa46 min
Mar 9, 5:24 AM CSTFlash Flood WarningBMXBibb, Blount, Chilton, Dallas, Jefferson, Perry and 3 more6 hr
Mar 9, 5:48 AM CSTSpecial Weather StatementBMXAutauga, Blount, Calhoun, Chilton, Coosa, Dallas and 5 more57 min
Mar 9, 6:00 AM CSTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair, Shelby and 1 more4 hr
Mar 9, 6:46 AM CSTSpecial Weather StatementBMXClay, Coosa, Elmore, Lowndes, Montgomery, Talladega and 1 more59 min
Mar 9, 6:53 AM CSTSpecial Weather StatementBMXClay, Coosa, Elmore, Lowndes, Montgomery, Talladega and 1 more52 min
Mar 9, 7:38 AM CSTSpecial Weather StatementBMXBullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more67 min
Mar 9, 8:25 AM CSTAreal Flood WarningBMXLamar24 hr
Mar 9, 8:34 AM CSTSpecial Weather StatementBMXBarbour, Bullock, Chambers, Lee, Macon, Russell56 min
Mar 9, 8:53 AM CSTAreal Flood AdvisoryBMXClay, Cleburne, Coosa, Talladega6 hr
Mar 9, 9:25 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker59 hr
Mar 9, 9:46 AM CSTSevere Thunderstorm WarningBMXPike29 min
Mar 9, 10:00 AM CSTAreal Flood WarningBMXTalladega12 hr
Mar 9, 10:03 AM CSTTornado WarningBMXBarbour, Pike42 min
Mar 9, 10:40 AM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Mar 9, 10:46 AM CSTSevere Thunderstorm WarningBMXBarbour29 min
Mar 9, 10:59 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa33 hr
Mar 9, 10:59 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa68 hr
Mar 9, 11:18 AM CSTFlash Flood WarningBMXCleburne3 hr
Mar 9, 12:04 PM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega45 hr
Mar 9, 3:56 PM CSTSpecial Weather StatementBMXMarion34 min
Mar 9, 4:00 PM CSTSpecial Weather StatementBMXLamar30 min
Mar 9, 4:04 PM CSTSpecial Weather StatementBMXPickens26 min
Mar 9, 4:24 PM CSTSpecial Weather StatementBMXFayette36 min
Mar 9, 4:45 PM CSTSpecial Weather StatementBMXPickens30 min
Mar 9, 4:56 PM CSTSpecial Weather StatementBMXWinston34 min
Mar 9, 5:00 PM CSTSpecial Weather StatementBMXFayette30 min
Mar 9, 5:14 PM CSTSpecial Weather StatementBMXFayette31 min
Mar 9, 5:31 PM CSTSpecial Weather StatementBMXWinston29 min
Mar 9, 5:36 PM CSTSpecial Weather StatementBMXWalker39 min
Mar 9, 5:46 PM CSTSpecial Weather StatementBMXTuscaloosa44 min

Nearby

River Flood Warnings in Alabama, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.